# SDR DALA13027421613

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 51,371 hours, 6,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LP 1 STATUS MESSAGE IN EICAS IN CRUISE.    INSP FIRE LOOPS AND WIRING,  NO FAULTS.
